# SDR SWAA2022051295382

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2816
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2816 ARE INOP / [01] REMOVED AND REPLACED M2816 BATTERY PACK AND PERFORMED GOOD OP TEST OF ASSOCIATED LIGHTS AS PER AMM 33-51-06-960-805 AND WDM 33-51-12 PG13 SHEET 1.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
